Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS)   NOVEMBER 2005 , Volume 4 , Number 2; Page(s) 97 To 105.
 
Paper: 

WAVELET BASED ESTIMATION OF THE DERIVATIVES OF A DENSITY FOR M-DEPENDENT RANDOM VARIABLES

 
 
Author(s):  CHAUBEY Y.P., DOUSTI H.
 
* 
 
Abstract: 

Here, we propose a method of estimation of the derivatives of probability density based wavelets methods for a sequence of m−dependent random variables with a common one-dimensional probability density function and obtain an upper bound on Lp-losses for the such estimators.

 
Keyword(s): BESOV SPACE, M-DEPENDENCE, MULTIRESOLUTION ANALYSIS, NONPARAMETRIC ESTIMATION OF DERIVATIVE OF A DENSITY, WAVELETS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

CHAUBEY, Y., & DOUSTI, H. (2005). WAVELET BASED ESTIMATION OF THE DERIVATIVES OF A DENSITY FOR M-DEPENDENT RANDOM VARIABLES. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), 4(2), 97-105. https://www.sid.ir/en/journal/ViewPaper.aspx?id=104340



Vancouver: Copy

CHAUBEY Y.P., DOUSTI H.. WAVELET BASED ESTIMATION OF THE DERIVATIVES OF A DENSITY FOR M-DEPENDENT RANDOM VARIABLES. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS). 2005 [cited 2021June25];4(2):97-105. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=104340



IEEE: Copy

CHAUBEY, Y., DOUSTI, H., 2005. WAVELET BASED ESTIMATION OF THE DERIVATIVES OF A DENSITY FOR M-DEPENDENT RANDOM VARIABLES. JOURNAL OF THE IRANIAN STATISTICAL SOCIETY (JIRSS), [online] 4(2), pp.97-105. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=104340.



 
  pdf-File
Persian Abstract Yearly Visit 46
 
 
Latest on Blog
Enter SID Blog